# SDR AALA201905069019

- Difficulty date: March 29, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 61,113 hours, 22,949 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D57259038000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING REAR SPAR TRAILING EDGE UPPER SKIN PANEL 2 LOWER SURFACE BETWEEN RIB 8 AND RIB 9. REPAIRED SKIN PANEL PER EA 292650.
